# SDR DHL2001806004

- Difficulty date: December 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tire
- Part number: 95503289550328
- Part serial: 2550708
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

ON INITIAL T/O ROLL NOSE GEAR PULLED HARD RIGHT AND HARD LEFT WITH GRINDING NOISE. A/C BEHIND SAW SMOKE AND TIRE APPEARED SKEWD TO LEFT.  INSPECTED NOSE GEAR FOUND NOSE TIRES MISMATCHED TREADS.  LEFT TIRE HARD TO ROTATE. R&R LEFT AND RT NOSE TIRES PER M/M 32-40-2
